# SDR UALA2010012800344

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,927 hours, 13,298 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE ILLUMINATING LIGHT AT DOOR 2R IS INOP.  ALSO EMERGENCY FLOOR STRIP IN FIRST CLASS IS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY CHARGER ABOVE R2 DOOR AND OPS CHECK LIGHT.
